# SDR SWIA2021062859097

- Difficulty date: April 16, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 23L SPLICE AT FS333.00 CORRODED     (C-CHECK RO 6/22/2021)    CORROSION FOUIND ON STGR 23L SPLICE AT FS333.00 FOUND TO BE OUT OF LIMITS REF. CRJ-900 SRM, 53-21-3-101-002-A04. REMOVED AND REPLACED STGR 23L SPLICE AT FS333.00 REF. CRJ-900 SRM, 51-42-06-001-001-A01 AND DWG SH670-32420 REV-E. COMPLIED WITH TASK CARD 51-900-1002-SKY, PRESSURE CHECKS GOOD.
